# SDR FDEA201209093263

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027300000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 252GF UPPER SURFACE GOUGED AT 3EA AFT CLEVIS ADAPTER CUTOUTS.   MEASURED 10 SQ IN, 10 SQ IN, AND 5 SQ IN, FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV. J.
